# SDR SWAA2023092893266

- Difficulty date: August 24, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA SIDE WALL INTERCOSTAL EDGE CRACKED @ S-16L BETWENN STA 294.5 AND 303.9 MKD DOT<[01] RII -- OK TO INSTALL NEW INTERCOSTAL;[02] REMOVED AND REPLACED FWD CABIN WET AREA SIDE WALL INTERCOSTAL S-16L BETWEEN STA 294.5 AND STA 303.9 PER B737-700 SRM 51-40-02-0G-0 & DRWN# 141A8180.;[03] RII. VERIFIED REMOVAL AND INSTALLATION OF NEW INTERCOSTAL.
